him off them and put him on Seroquel. My question is should he be weened off them gradually or is ok to come off immediately and start the new Seroquel ? He is also going for a sleep assessment in September for what looks and appears to be sleep jerking. I'm worried side effects that the Seroquel may cause could interfere with this assessment
He's been on one of the worst ones for side effects for the last 5 yrs. His dr was smart to get him off of it before he started having female breasts. Seroquel is used off label for sleep so as far as the sleep study, it may help. What dose of seroquel is he starting him on and is taking liquids or tablets? If he didn't give you smaller doses I don't know how you'd wean, because while you cut the risperadol you would be starting the seroquel at a lesser dose. They are much the same kind of drug, so he shouldn't have alot of trouble switching. I'd call his dr and ask about it tomorrow. You can also ask his pharmacist, they are there for that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2011 • 2 answers
Posted 28 Dec 2012 • 3 answers
My son has taken risperidone for many years and is recently having bad thoughts which are upsetting?
Posted 28 Oct 2013 • 1 answer
Posted 8 Oct 2014 • 1 answer
Posted 26 Nov 2015 • 0 answers